No doubt, and you'll start to exhibit psychotic behaviors, become addicted possibly become physically ill and possibly even die from it. Diet and exercise are still the best way to loose weight, but if you're asking this question you've probably already made up your mind and have somehow convinced yourself that "it won't happen to me." Let me warn you right now: It WILL happen to you. If you turn to amphetamines to loose weight you WILL have serious problems. Even under a doctors supervision, amphetamines are dangerous and can result in some serious problems.
Amphetamines tend to curb the appetite. But once you stop taking them, the appetite returns.
what other amphetamines are good for concentration, energy and weight loss? I used to take Disoxin or Preludes but that was years ago.
Taking laxitives will not cause you to lose weight. Only healthy eating and exercise will.
no when you first start taking it you will lose a couple of pounds at first then the longer your on it you stop losing weight
BCP have not conclusively be connected to weight gain - as many women lose weight from taking them as gain weight. The same percent on a placebo also gain and lose. If you are one of those women who gained from BCP - changing or stopping the pill should allow you to lose weight by reducing calories sensibly.
To lose weight, you need to burn more calories than you're taking in. The way to lose weight is the same on or off Depo Provera.
No. But taking the stairs will make you healthier.
Yes, if you burn more energy than you take in, you will lose weight.
No. You will lose money buying it though.
so far I have found that the only way to lose weight on seroquel is to also be on effexor xr. It is possible to lose weight on seroquel and not be taking any other drug. You need a lot of motivtion, healthy eating and excerise. I have been taking seroquel for 5 years so I know how frustratring it can be to lose the initial weight gain.
can you lose weight with alendronic acid
I think wellbutrin helps people lose weight. It also makes it difficult to sleep. It's a little like amphetamines.
Not exactly. Lithium makes you gain weight, right? So, when you gain the weight, it doesn't exactly go away by itself. You have to work to lose weight.
You should NOT take laxatives to lose weight as it is dangerous to your health. You don't lose fat by taking them, but you do lose valuable fluids and essential nutrients.
You cannot lose weight by taking a cold shower. A warm shower will help because it will help burn the excessive fats beneath your skin.
Yes, but it would take you a long time to lose a few pounds.
There is no way to spot reduce. When you lose weight, the weight comes from your entire body at the same time. Taking in fewer calories than you burn in energy is the only way to do this.
You don't need to take anything to lose weight, that can be done simply by NOT taking things instead. Eat less and healthier.
If you gained any weight while on the pill, once you stop taking it you will most likely lose the same amount you gained, due to the hormones that are increased, when taking the pill. However, this can depend on your diet, as well as the type of birth control you are taking.
Um, you could lose it all. As they used to say in my generation "Speed Kills."